# SDR 9705845504

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504US
- Make and model: Boeing 727251
- Aircraft serial: 23193
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION ON DEPARTURE WITH FLAP HANDLE IN UP POSITION, FLAP GAUGE INDICATED L/E FLAPS IN T/O POSITION.  STATUS MESSAGE FLAP/SLAT ELEC, T/E SLAP ASYM APPEARED.  AIRCRAFT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TRAILING EDGE FLAPS LOCKED OUT AND LEADING EDGE FLAPS OK.  REPLACED NR 1 FSEU, PERFORMED RESISTANCE CHECK ON SLAT LOSS CIRCUIT, PERFORMED SYSTEM CHECK AND OPERATIONAL CHECK OK.
